# SDR SWIA2021073059804

- Difficulty date: May 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H BATT RIB WEB CRACKED AT UPPER FASTENERS WS53.60      (C-CHECK RO 7/27/2021)    REMOVED DAMAGED R/H BATT RIB. REPLACED AND INSTALLED NEW BATT RIB P/N 601R10203-28 AT WS53.60 REF. CRJ200 SRM 51-42-21, AND DWG 601R10203 REV -G. COMPLIED WITH TASK CARD 51-900-1003-SKY
